# SDR 2006FA0000107

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202
- Part serial: 7073
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FUEL PUMP WAS RETURNED FOR INSPECTION/REPAIR DUE TO A FAULT AND ASSOCIATED CB TRIP FOR LT WING TANK PUMP 2.  ONE OF TWO NUTS HOLDING THE HOUSING BERING ASSY TO THE STATOR CAP BECAME LOOSE.  THE ASSOCIATED SCREW DROPPED INTO THE STATOR WINDING, CAUSING ARCING.  THE FLAME TRAP WAS BREACHED.  DUE TO THE HOLE LEFT IN THE STATOR HOUSING BY THE MIGRATION OF THE SCREW.  THIS LEFT A DIRECT PATH TO THE FUEL.  THE MFG HAS ALSO BEEN INFORMED.  (K)
